Closedness Properties in EX-identification of Recursive Functions
Authors: Kalvis Apsitis, Rusins Freivalds, Raimonds Simanovskis and Juris Smotrovs
Source: Lecture Notes in Artificial Intelligence Vol. 1501, 1998, 46 - 60.
In this paper we investigate in which cases unions of identifiable classes
of recursive functions are also necessarily identifiable.
We consider identification in the limit with bounds on mindchanges and
anomalies. Though not closed under the set union, these identification
types still have features resembling closedness. For each of them we
find such n that
©Copyright 1998 Springer